# SDR CALA2025091909063

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 98,125 hours, 21,765 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DOOR 1R NOT ARMING,  REMOVED DEBRI BETWEEN GIRT BAR AND FLOOR. PERFORMED OPS CK PER AMM 52-11-00, OPS CK GOOD
